# SDR HNAA2025050700305

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 47,945 hours, 43,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 14532341401
- Part serial: 145158
- Condition: Faulted
- Location: Zone 200
- Part time: 48,643 hours, 45,063 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ON CONTINUOUSLY IN ARM POSITION.  R&R'D EMERGENCY LIGHTS OVERHEAD LIGHTS PANEL IAW EMB AMM 20-13-10. OPS CHECK GOOD IAW EMB AMM 33-50-00-700-801-A.
